Loseasonique? I have been taking Seasonique for nearly a year now (started last December). I had been growing out my hair at the time, trying to change the style of my bangs. In June, they were long enough to sweep them to the side, and that's when I noticed a tiny change in my hairline. It looked slightly thinner/receded, but I likened it to not being used to seeing my forehead Over the summer, I noticed a lot more hair coming out in the shower, but I again tried to justify it as a "seasonal shed." You can guess what happens next - summer's over and I'm continuing to notice loose hairs. The nape of my neck is thinning most, but my hair feels thinner all over. My mom and boyfriend have not noticed a difference, but I can feel it and see it in certain places. I feel like I can't wear a pony tail anymore because it exposes so much of my receded hairline and overall thinness. I told my gyno of my concern and asked about a pill with less progestin (I actually suggested Yaz as I had heard it contained low androgens). She gave me Loseasonique which contains slightly less progestin than what I'm on. However, it's still levonorgestrel and I assume still high in androgens. I had previously taken Ortho Tri-Cylen Lo, Ortho Tri-Cyclen and its generic, Tri-Sprintec with no physical problems like hair loss, but I was an emotional wreck, so I would prefer to stay away from those "safer" pills. Other symptoms on Seasonique: about 10-12 lb. weight gain, oily skin and scalp (but hardly any acne, especially compared to when I was not on an OC). My scalp sometimes feels like it's burning, but not bad. I'm 25 and blood work for my thyroid came back NORMAL. I also had an ultrasound to check for possible cysts or PCOS to see if that was causing hair loss - NOTHING. Has anyone tried Loseasonique and experienced changes in hair growth? I haven't started my pack yet, but I am due to start soon. I am seriously considering asking again for a prescription for Yaz and stopping my Seasonique straight away. Any suggestions will be most appreciated.